# SDR A6WA201040911

- Difficulty date: November 11, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED UNSERVICEABLE OBLIQUE ANGLE FROM RT FS 625 AND INSTALLED SERVICEABLE OBLIQUE ANGLE IAW SRM 51-42-21 AND REO 601R-53-61-985, REV NC.
